# SDR CA071206006

- Difficulty date: November 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 36,164 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700518001
- Condition: Worn
- Location: Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED THAT THE AILERON CONTROLS WERE STIFF (OAT -20C). INSPECTION OF THE AIRCRAFT WAS CARRIED OUT AND THE AILERON CABLE WAS FOUND TO BE WORN WHERE IT CROSSED A ROLLER FAIRLEAD AT APPROX STN YW189.00. THE ROLLER FAIRLEAD WAS NEARLY SEIZED. THE OB AILERON QUADRANT BEARINGS WERE ALSO FOUND TO BE STIFF WHEN COLD. THE CABLES IN BOTH WINGS WERE REPLACED AS WELL AS THE ROLLER FAIRLEAD. THE BEARINGS WERE REPLACED IN THE AILERON QUADRANTS AND THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS. (TC NR 20071206006)
